Binomial transform technique for solving linear difference equations

Joint Authors

Husayn, Iman A.
Jasim, Asma S.

Source

al-Qadisiyah Journal for Computer Science and Mathematics

Issue

Vol. 13, Issue 2 (30 Jun. 2021), pp.193-202, 10 p.

Publisher

University of al-Qadisiyah College of computer Science and Information Technology

Publication Date

2021-06-30

Country of Publication

Iraq

No. of Pages

10

Main Topic

Mathematics

Abstract EN

Our goal in this paper is to find a new transformation technique for solving linear difference equations, as in the case of Z-transformation.

And we were able to find the binomial transform, and this transform is one of the most common transformations.

The linear difference equations can be solved by the binomial transformation.

American Psychological Association (APA)

Husayn, Iman A.& Jasim, Asma S.. 2021. Binomial transform technique for solving linear difference equations. al-Qadisiyah Journal for Computer Science and Mathematics،Vol. 13, no. 2, pp.193-202.
https://search.emarefa.net/detail/BIM-1266861

Modern Language Association (MLA)

Husayn, Iman A.& Jasim, Asma S.. Binomial transform technique for solving linear difference equations. al-Qadisiyah Journal for Computer Science and Mathematics Vol. 13, no. 2 (2021), pp.193-202.
https://search.emarefa.net/detail/BIM-1266861

American Medical Association (AMA)

Husayn, Iman A.& Jasim, Asma S.. Binomial transform technique for solving linear difference equations. al-Qadisiyah Journal for Computer Science and Mathematics. 2021. Vol. 13, no. 2, pp.193-202.
https://search.emarefa.net/detail/BIM-1266861

Data Type

Journal Articles

Language

English

Notes

Includes bibliographical references : p. 201-202

Record ID

BIM-1266861